How long does it take your hormones to get back to normal?
Ive been on Microgynon 30 birthcontrol pills for 2 months now. Ive been getting severe anxiety, paranoia, depression and lack of love for life or anything in general. After yet another fight with my boyfriend yesterday I realised it's time to get off the pill and try and regain my old personality back. Since I havn't been on the pill that long, how long will it take for my hormones to go back to normal and for me to feel more like myself again?
Well I would think that it shouldn't be long... Especially considering that you haven't been on the pills that long. There are lots of other pills you can take though... don't sacrifice your birth control, just work with a doctor to find something that works for you :)
Different bc pills work better for different people, you many do better on a different one. Female hormones are very tricky, I just had my tubes and ovarys out and I use an estrogen patch called Vivelle, I feel better than I have in years.A lot of people hate the same med, so do you get what I am saying?
I am wondering how old you are, your profile doesnt say, is this your first sexual relationship? Im not convinced that your birth control is responsible for all of your symptoms. ( it could be ) I mention this because you mention fighting with your boyfriend, has the arguing only begun since you have been on the pill, or is it because of something more, like being sexually active??
BE REALLY CAREFUL, DONT GET PG ,, good luck with your new bc hope it works better for you.
I'm the same although it has only been a month.
I need to go back to the doctor after taking the pill for 3 months for a health check. I have decided to stay on the pill and see if my mood gets better, however if it doesn't I am going to tell my doc and see if she suggests another type of pill.
If you really are serious about coming off it maybe you should go back to the doctor or family planning centre to ask about alternative contraception, I'm sure you can work something out. Good luck :)
I am 26 mother of 2 and my Dr put me on BC to regulate my period.I took it for 3 weeks of blue pills and started the white pills. The 2nd day of white pills I started having major depression. Crying spells and anxiety to the point of throwing up. I couldn't eat without having nausea or diarrhea. I lost 5lbs that was last Tuesday and today is Thursday 9 days later. I had my period Wed- this morning and I still feel anxious in the mornings but it goes away after I get up and go. But I am also on zoloft 50 mg and its like it stopped working for a few days and now its working again. Do y'all think this is just a small hormonal imbalance from taking the wrong BC? Or is it going to keep happening until the Dr fixes it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.